I take 300 mg lithium, 90 mg Cymbalta, .05 clonazepam and now my psychiatrist has put me on 20 mg Prozac which I am supposed to raise to 40 mg this week. I have been on the Prozac 21 days. I am exhausted and can barely function. Nausea and headaches. She does want to wean me off the Cymbalta in a few months. Will this get better?
Nausea and headache are relatively common when first starting a new antidepressant.It generally subsides within the first couple of weeks, but you have passed that so you might want to discuss your symptoms with the doctor before increasing the Prozac. My concern would be adding Prozac to the Cymbalta at your current levels. The interaction can be read at the following link: https://www.drugs.com/interactions-check.php?drug_list=949-2273,1115-648 Read this carefully and do not change anything until you have discussed with your doctor.
- Cymbalta Drug Information
- Prozac Drug Information
- Clonazepam Drug Information
- Lithium Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 1 answer
Posted 11 Nov 2016 • 3 answers
Tracey/ I have been on many antidepressants including Prozac on and off. I am now 48 and definitely?
Posted 5 Jan 2017 • 1 answer
Posted 21 Jun 2017 • 2 answers
Amitriptyline - I have been on antidepressants since, pre-Prozac era. Amitryptyline recently came to
Posted 27 Jul 2017 • 1 answer